# SDR CALA2010051200198

- Difficulty date: May 12, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 21,561 hours, 7,302 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123111
- Part serial: 508YS050
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TIRE CAP LOST DURING TAKEOFF REF NUMEROUS NON-ROUTINES IN THE FOLLOWING CHAPTERS 27, 51, 53, 57, 32 & 05 FROM 5/7/2010 TO 5/11/2010.  A/C OK FOR SERVICE.
